# SDR A6WA200940257

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 15,102 hours, 14,020 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

197982/1 - AIR RETURN DUE TO AVIONICS DOOR CAUTION AFTER TAKEOFF.  REMOVED AND REPLACED PROX SENSOR PS18MB IAW AMM 52-70-08.  OPS CHECK GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.  (K)
